# SDR MALA964806

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket Assy
- Part number: 82410315001
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 3432 - DURING A PRE-FLIGHT INSPECTION, CREW NOTED THE NOSE GEAR AND LT MAIN GEAR ALTERNATE DOWN AND LOCKED LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL REPLACED THE MAIN GEAR EMERGENCY DOWNLOCK INDICATOR SOCKET AND REPAIRED A BROKEN WIRE FOR THE NOSE GEAR LIGHT.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
